RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 93, Number 3, Pages 384–402 (Mi tmf1535)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantization of a particle-like classical solution in Bogoliubov variables without Dirac's brackets

O. A. Khrustalev, K. A. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The Bogoliubov collective coordinate method is applied to soliton quantization in such a way that the soliton and the meson field are considered as independent canonical degrees of freedom of the system from the beginning. The quantization of the enlarged system proceeds by means of canonical rules without applying to Dirac's formalism of constrained systems. The true number of independent degrees of freedom is fixed by means of a set of additional conserved charges and corresponding symmetry relations. The role of the soliton recoil in the dynamics of the coupled system is discussed in detail. The full form of the Born amplitudes in the meson-soliton scattering is calculated directly in the Hamiltonian picture. The relations to others methods of soliton quantization are also discussed.

Full text: PDF file (1768 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 93:3, 1345–1360

Bibliographic databases:

Received: 08.05.1992
Language:

Citation: O. A. Khrustalev, K. A. Sveshnikov, “Quantization of a particle-like classical solution in Bogoliubov variables without Dirac's brackets”, TMF, 93:3 (1992), 384–402; Theoret. and Math. Phys., 93:3 (1992), 1345–1360

Citation in format AMSBIB
\Bibitem{KhrSve92}
\by O.~A.~Khrustalev, K.~A.~Sveshnikov
\paper Quantization of a~particle-like classical solution in Bogoliubov variables without Dirac's brackets
\jour TMF
\yr 1992
\vol 93
\issue 3
\pages 384--402
\mathnet{http://mi.mathnet.ru/tmf1535}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 93
\issue 3
\pages 1345--1360
\crossref{https://doi.org/10.1007/BF01016393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LK67300002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1535
  • http://mi.mathnet.ru/eng/tmf/v93/i3/p384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Sveshnikov, P. K. Silaev, “Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory”, Theoret. and Math. Phys., 108:2 (1996), 1019–1045  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:70
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019